MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX MESH; SURGICAL MESH
Catalog Number 1190500
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, this was a patient who was aesthetically dissatisfied following weight loss, and not an alleged deficiency/malfunction of the device.This mdr is submitted to document the surgical intervention for mesh removal.To date, this is the only reported complaint for this manufacturing lot.This mdr represents the bard/davol phasix mesh (device #2).An additional mdr was submitted to represent the bard/davol phasix mesh (device #1).Device not returned - mesh explanted.
 
Event or Problem Description
As reported, the patient was implanted with two phasix mesh (device #1 and device #2) bilaterally on (b)(6) 2022.It was reported that post implant, the patient had lost weight voluntarily and aesthetically, was not happy and wanted to go back to permanent (silicone or saline) implants.As reported due to the patient¿s dissatisfaction, eight months post implant, the patient underwent surgical intervention for removal of the mesh on (b)(6) 2022.
 
Event or Problem Description
 
Additional Manufacturer Narrative
As reported, this was a patient who was aesthetically dissatisfied following weight loss, and not an alleged deficiency/malfunction of the device.This mdr is submitted to document the surgical intervention for mesh removal.To date, this is the only reported complaint for this manufacturing lot.Addendum: h11: this is an addendum to the initial mdr submitted.This supplemental mdr is submitted to document a correction to the unique identifier (udi).Review of manufacturing records confirms product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of 99 units released for distribution in november, 2021.Updated fields: b4, g3, g6, h2, h4 (device manufacture date), h6, h10, h11.Corrected field: d4 (unique identifier (udi)).This supplemental mdr represents the bard/davol phasix mesh (device #2).An additional mdr was previously submitted to represent the bard/davol phasix mesh (device #1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : not returned - mesh explanted.

Brand Name
PHASIX MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key15939066
Report Number1213643-2022-00781
Device Sequence Number6200691
Product Code OOD
UDI-Device Identifier00801741077708
UDI-Public(01)00801741077708
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K142818
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2023
Device Catalogue Number1190500
Device Lot NumberHUFV1765
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/14/2022
Supplement Date Received by Manufacturer12/20/2022
Initial Report FDA Received Date12/08/2022
Supplement Report FDA Received Date12/22/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age48 YR
Patient SexFemale